# SDR IPXA1M69486

- Difficulty date: September 5, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 42,608 hours, 8,533 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75131
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING NR13 UPPER STRINGER, 2ND FROM FWD SPAR AT ACCESS 535AT IS CRACKED AT END SUPPORT AFT FACE.  REPAIRED LT UPPER STRINGER NR13 AT NR1 TANK ACCESS 535AT REF SRM 57-00-03, REPAIR 5, FIG 201, STA SA EA 011-5710-01-A3663 AND EO MD11-5710-44497-A.
